# SDR LV0R201308010001

- Difficulty date: July 24, 2013
- Submitted: August 1, 2013
- Operation: General aviation
- Filed by: Livingston Aviation Inc, repair station LV0R169J
- Aircraft: N82048
- Make and model: Piper PA-28-181
- Aircraft serial: 288290127
- Aircraft time: 9,605 hours
- Engine: Lyc O360A4M
- Engine time: 4,937 hours
- Propeller: Snsnch 76EM8S5
- System (JASC): 3210 · Main Landing Gear
- Part: Barrel
- Part number: 6531904
- Condition: Fractured
- Location: Mlg
- Part time: 9,605 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

UPPER LANDING GEAR CASTING FRACTURED ALLOWING WHEEL ASSEMBLY AND STRUT TO SEPARATE FROM ACFT DURING CLIMB, AFTER TAKEOFF.
